advertisement
Question
Posted by: worried2 | 2011/01/31

preg or not

i stopped the injection(nurestrate)on august 2009 and on april i got my perriods and it was regular.on oct i ddnt see the perriod.yesterday i hade this sharp pain on my right side of the abdoman.i did a preg test about a month ago it was neg.am i preg or not? Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See below

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/02/01

See below

Reply to gynaedoc
Posted by: gynaedoc | 2011/02/01

See below

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement